# SDR NSVA2009037S

- Difficulty date: August 15, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: N338CJ
- Aircraft time: 31,900 hours, 35,818 cycles
- Engine: Ge CT79B
- Engine time: 30,766 hours, 35,660 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Bleed
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT BLEED AIR LEAK LIGHT ILLUMINATED, CREW RAN CHECKLIST.  PRECAUTIONARY LEFT ENGINE SHUT DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  FERRIED TO ALB FOR MAINTENANCE.  REMOVED AND REPLACED LT BLEED AIR SENSOR LOOP.  OPS CHECK GOOD.
